# SDR ASAA2015070612344

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 10,514 hours, 3,418 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DATA LINK FULL" FMC ANOMALY.  ACFT GROUNDED.  PULLED AND RESET FMC COMPUTER 1/ 2 CIRCUIT BREAKERS IAW FHB, NORMAL OPS RESTORED.
